CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Global Structure and Regularity of Solutions to the Eikonal Equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 1073-1112
Authors:  Li, Tian-Hong;  Wang, JingHua;  Wen, HaiRui
Favorite  |  View/Download:66/0  |  Submit date:2020/01/10
thepointwiseconvergenceofpadicmobiusmaps 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 1, 页码: 1
Authors:  Wang Yuefei;  Yang Jinghua
Favorite  |  View/Download:51/0  |  Submit date:2020/01/10
The pointwise convergence of p-adic Mobius maps 期刊论文
SCIENCE CHINA-MATHEMATICS, 2014, 卷号: 57, 期号: 1, 页码: 1-8
Authors:  Wang YueFei;  Yang JingHua
Favorite  |  View/Download:38/0  |  Submit date:2021/01/14
p-adic Mobius maps  pointwise convergence  Berkovich space  
THE LARGE TIME GENERIC FORM OF THE SOLUTION TO HAMILTON-JACOBI EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2011, 卷号: 31, 期号: 6, 页码: 2265-2277
Authors:  Wang Jinghua;  Wen Hairui;  Zhao Yinchuan
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Hopf-Lax formula  Hamilton-Jacobi equations  local regularity  large time generic form  
关于hamiltonjacobi方程解的正则性和全局结构的注记 期刊论文
数学物理学报a辑, 2010, 卷号: 30, 期号: 5, 页码: 1283
Authors:  王靖华;  赵引川;  温海瑞
Favorite  |  View/Download:41/0  |  Submit date:2020/01/10
largetimestepgodunovmethodfor2dconservationlaws 期刊论文
应用泛函分析学报, 2010, 卷号: 012, 期号: 002, 页码: 97
Authors:  Wen Hairui;  Wang Jinghua
Favorite  |  View/Download:48/0  |  Submit date:2020/01/10
关于Hamilton-Jacobi方程解的正则性和全局结构的注记 期刊论文
数学物理学报, 2010, 页码: 1283
Authors:  王靖华;  赵引川;  温海瑞
Favorite  |  View/Download:29/0  |  Submit date:2021/01/14
Hamilton-Jacobi方程  特征线  奇异点  整体结构  
REGULARITY AND GLOBAL STRUCTURE OF SOLUTIONS TO HAMILTON-JACOBI EQUATIONS II. CONVEX INITIAL DATA 期刊论文
JOURNAL OF HYPERBOLIC DIFFERENTIAL EQUATIONS, 2009, 卷号: 6, 期号: 4, 页码: 709-723
Authors:  Zhao, Yinchuan;  Tang, Tao;  Wang, Jinghua
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Hamilton-Jacobi equations  Hopf's formula (II)  global structure  singularity point  
REGULARITY OF ENTROPY SOLUTIONS TO NONCONVEX SCALAR CONSERVATION LAWS WITH MONOTONE INITIAL DATA 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 613-628
Authors:  Wang Jinghua
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
piecewise smooth solutions  noncovex conservation laws  a set of first category  
Regularity and global structure of solutions to Hamilton-Jacobi equations I. Convex Hamiltonians 期刊论文
JOURNAL OF HYPERBOLIC DIFFERENTIAL EQUATIONS, 2008, 卷号: 5, 期号: 3, 页码: 663-680
Authors:  Zhao, Yinchuan;  Tang, Tao;  Wang, Jinghua
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Hamilton-Jacobi equations  Hopf's formula (I)  global structure  singularity point